본문 바로가기
KERD
논문KCI 등재

아테졸리주맙 사용 후 나타난 시신경염과 무균수막염

Atezolizumab Induced Optic Neuritis and Aseptic Meningitis

1

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류신경과학

초록

Immune checkpoint inhibitors (ICIs) are widely used in cancer treatment due to their efficacy and relatively low toxicity. ICIs have fewer side effects than conventional chemotherapy but can cause significant immune-related adverse effects by overstimulating the immune system. Among them, neurological immune-related adverse events are rare but can be serious side effects. The authors report a case of a patient treated with atezolizumab, a type of ICI, who experienced the rare side effects of optic neuritis and aseptic meningitis simultaneously.

Abstract

Immune checkpoint inhibitors (ICIs) are widely used in cancer treatment due to their efficacy and relatively low toxicity. ICIs have fewer side effects than conventional chemotherapy but can cause significant immune-related adverse effects by overstimulating the immune system. Among them, neurological immune-related adverse events are rare but can be serious side effects. The authors report a case of a patient treated with atezolizumab, a type of ICI, who experienced the rare side effects of optic neuritis and aseptic meningitis simultaneously.

참고문헌 (7)

  1. Darvin P, "Immune checkpoint inhibitors : recent progress and potential biomarkers", Exp Mol Med, 50, pp.1~11 (2018)
  2. Shiravand Y, "Immune checkpoint inhibitors in cancer therapy", Curr Oncol, 29, pp.3044~3060 (2022)
  3. Wang Y, "Treatmentrelated adverse events of PD-1 and PD-L1 inhibitors in clinical trials : a systematic review and meta-analysis", JAMA Oncol, 5, pp.1008~1019 (2019)
  4. Thouvenin L, "Immune checkpoint inhibitor-induced aseptic meningitis and encephalitis : a case-series and narrative review", Ther Adv Drug Saf, 12, pp.20420986211004745~ (2021)
  5. Francis JH, "Immune checkpoint inhibitor-associated optic neuritis", Ophthalmology, 127, pp.1585~1589 (2020)
  6. Simonaggio A, "Evaluation of readministration of immune checkpoint inhibitors after immune-related adverse events in patients with cancer", JAMA Oncol, 5, pp.1310~1317 (2019)
  7. Santini FC, "Safety and efficacy of re-treating with immunotherapy after immune-related adverse events in patients with NSCLC", Cancer Immunol Res, 6, pp.1093~1099 (2018)

관련 논문AI추천

이 간행물의 다른 논문 (28건)